# SDR MASA200500849

- Difficulty date: October 31, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 9,498 hours, 9,064 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ASH 2994 CLT - AIRCRAFT RETURNED TO FIELD DUE TO ELT CAME ON UNCOMMANDED IN FLIGHT.  MX RESET ELT.
